# SDR BSYA2009035

- Difficulty date: June 17, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N6573K
- Make and model: Beech 58
- Aircraft serial: TH1369
- Aircraft time: 12,239 hours
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 060001700
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PNE TO HFD THE ATTITUDE INDICATOR FAILED.  PILOT THEN ELECTED TO GO TO BDL.  MAINTENANCE REMOVED AND REPLACED INDICATOR.
